# SDR UALA2011110706049

- Difficulty date: November 6, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 66,079 hours, 12,779 cycles
- Engine: Pwa PW4077
- System (JASC): 2530 · Buffet/Galleys
- Part: Fan
- Part number: 4100941C
- Part serial: 134
- Condition: Faulty
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT GALLEY FAN LEFT EICAS.  REPLACED LEFT LAV GALLEY VENT FAN AS REQUIRED.  OPS CHECK NORMAL AT THIS TIME.
